Dermatology Community
possible first herpes outbreak
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

possible first herpes outbreak

I am a 25 YO male currently deployed to Iraq.  I had unprotected sex about 2 weeks ago with a partner i met that day.  Yesterday, I developed a redness on the top of shaft of my penis.  There is no itching or burning.  I do not have flu like symptoms.  The redness appears to be a rash.  The skin is not raised.  It has been present for roughly 2 days.  I have eczemia, the rash appears to be very similar to eczemia outbreaks I have had in the past.  The rash is much more pronounced when i am flacid and is not noticable when I have an erection.  I do not have access to immediate medical care.  Does this sound like herpes to you?
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
The primary identification of herpes simplex is the painful vesicle.No, it does not sound to me.Always safer to go in for protected sex.
Blank
933545_tn?1249946429
it could just be a jock itch/rash from what i have read there is usually vesticles? or watery blisters. to calm your nerves, if the person you had sex with Did by chance have herpes, and they didnt have symptoms... the viral shedding occurs roughly 10 percent of the days in a year. so 35 days a year the person sheds the virus. It is unlikely, it might be from irritation or laundry detergant. You would have to seek a doctor to be sure.

Take a look at pictures online and compare and contrast.
Blank
563773_tn?1374250139
Hello,
Without examination,confirmation of a diagnosis is tough but it can be contact dermatitis,rash due to friction rub or sweat dermatitis.

Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.Also wear cotton undergarments.Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful.If the symptoms are severe then it will be best to consult a dermatologist

I hope that helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493